Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 134, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 22, 2011, 10:16 PM CDT for Benton County, Carroll County, Arkansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2011, 10:16 PM CDT (03:16 UTC)
- Expired
- Apr 22, 2011, 10:45 PM CDT
- In force
- 29 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Benton County, AR, Carroll County, AR
The radar
The Springfield radar (KSGF), 98 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 3:47 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.3 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2835 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 4.7
- Supercell composite
- 18.1
The text
As transmitted, in the capitals the NWS used until 2016.
554
WUUS54 KTSA 230316
SVRTSA
ARC007-015-230345-
/O.NEW.KTSA.SV.W.0134.110423T0316Z-110423T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1016 PM CDT FRI APR 22 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BENTON COUNTY IN NORTHWEST ARKANSAS
NORTHERN CARROLL COUNTY IN NORTHWEST ARKANSAS
* UNTIL 1045 PM CDT
* AT 1011 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
GARFIELD...MOVING EAST AT 50 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...EUREKA
SPRINGS...BEAVER...GRANDVIEW...BERRYVILLE...URBANETTE AND OAK
GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3630 9380 3631 9386 3629 9386 3625 9401
3644 9407 3650 9396 3650 9361 3650 9330
3649 9329 3642 9329
TIME...MOT...LOC 0316Z 250DEG 43KT 3639 9386
$$2 follow-up statements
667
WWUS54 KTSA 230327
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1027 PM CDT FRI APR 22 2011
ARC007-230337-
/O.CAN.KTSA.SV.W.0134.000000T0000Z-110423T0345Z/
BENTON AR-
1027 PM CDT FRI APR 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BENTON COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF BENTON COUNTY.
LAT...LON 3640 9353 3636 9386 3649 9386 3650 9386
3650 9355
TIME...MOT...LOC 0327Z 242DEG 44KT 3645 9374
$$
ARC015-230345-
/O.CON.KTSA.SV.W.0134.000000T0000Z-110423T0345Z/
CARROLL AR-
1027 PM CDT FRI APR 22 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHWESTERN CARROLL COUNTY...
AT 1024 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEAVER...
MOVING NORTHEAST AT 50 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...OAK
HILL...GRANDVIEW AND PLEASANT RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3640 9353 3636 9386 3649 9386 3650 9386
3650 9355
TIME...MOT...LOC 0327Z 242DEG 44KT 3645 9374
$$843
WWUS54 KTSA 230341
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1041 PM CDT FRI APR 22 2011
ARC015-230351-
/O.EXP.KTSA.SV.W.0134.000000T0000Z-110423T0345Z/
CARROLL AR-
1041 PM CDT FRI APR 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CARROLL COUNTY
EXPIRES AT 1045 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.
LAT...LON 3640 9353 3636 9386 3649 9386 3650 9386
3650 9355
TIME...MOT...LOC 0341Z 242DEG 44KT 3653 9355
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 9:09 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Apr 22, 9:09 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 909 PM CDT FRI APR 22 2011 ...UPDATE... .DISCUSSION... A BAND OF SEVERE THUNDERSTORMS HAS PERSISTED ACROSS THE MIDDLE OF THE CWA THIS EVENING. THIS ACTIVITY HAS RECENTLY DECREASED SIGNIFICANTLY AS THE CAPPING INVERSION HAS BECOME STRONGER WITH THE LOSS OF DAYTIME HEATING. THE SURFACE FRONT... THOUGH DIFFICULT TO PINPOINT AT THIS HOUR... HAS BECOME ALMOST STATIONARY... STRETCHING SW TO NE... SOUTH OF I 44. HIGH POPS ACROSS THE REGION IN THE FORECAST FOR THE REMAINDER OF THE NIGHT CONTINUE TO APPEAR VALID... AS ELEVATED SHOWERS HAVE RECENTLY BEGUN TO DEVELOP NORTH OF THE FRONT AS FORECAST. THIS ACTIVITY IS EXPECTED TO INCREASE IN COVERAGE OVERNIGHT... WITH AN OVERALL DECREASE IN SEVERE POTENTIAL. CURRENT FORECAST PRODUCTS ARE ON TRACK AND WILL NOT BE UPDATED AT THIS TIME. && .PREV DISCUSSION... /ISSUED 646 PM CDT FRI APR 22 2011/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. LINE OF THUNDERSTORMS AT 00Z WITH AXIS FROM CENTRAL OK TO SW MO MOVING GRADUALLY EAST IN ADVANCE OF A COLD FRONT. MVFR AND SOME IFR CONDITIONS WITH AND NEAR THUNDERSTORMS. OVERNIGHT THE FRONT STALLS AND MVFR CEILINGS BECOME WIDESPREAD. MORE SHOWERS/THUNDERSTORMS WILL DEVELOP LATE TONIGHT AND SATURDAY PRIMARILY NORTH OF THE STALLED FRONT. PREV DISCUSSION... /ISSUED 217 PM CDT FRI APR 22 2011/ DISCUSSION... PRE-FRONT CU CLOUD DEVELOPMENT FROM NEAR KCFV-KTUL-KSNL ON SOUTHEAST..HIGHLY LIKELY TO BREAK CAP AND ERUPT INTO SEVERE STORMS BY LATE AFTERNOON/EARLY EVENING. EVENING OF STRONG / SEVERE THUNDER EASTERN OK INTO ADJACENT AR. FRONTAL BOUNDARY TO END UP SOUTHWEST NORTHEAST THROUGH THROUGH OKLAHOMA INTO SOUTHWEST MO/NORTHWEST CORNER AR. UPPER FLOW NEARLY PARALLEL TO THE FRONT THROUGH EASTER WEEKEND WELL INTO EARLY NEXT WEEK. THIS IS MET TEXTBOOK CLASSIC PROLONGED WET HEAVY RAIN PERIOD NEAR AND NORTH OF THE QUASI-STALLED FRONTAL BOUNDARY. THE OSCILLATING FRONTAL BOUNDARY PRESENTS TEMPERATURE CHALLENGES. THIS DROUGHT BUSTING PERIOD...AT LEAST EASTERN OK..WILL COME AT A PRICE. ABUNDANT CAPE... AND SHORT WAVE ENERGY IMPULSES WILL NOT ONLY MAKE RAIN..BUT PERIODS OF SEVERE STORMS AS WELL. AT THIS TIME TONIGHT...SUNDAY NIGHT... AND MONDAY WILL FEATURE HIGHEST RISK OF SEVERE STORMS. WILL HOLD ON FLOOD WATCH UNTIL AFTER THE INITIAL RAIN TONIGHT. PRIME HEAVY RAIN AXIS THE NEXT FEW DAYS VIA MODEL CONSENSUS WOULD BE NEAR INTERSTATE 44. FAR NORTH- EAST OK MOST AT RISK FOR EXCESSIVE RAIN THIS WEEKEND. STAY TUNED. GW && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...06 LONG TERM....99
Hazardous weather outlook, Apr 22, 7:27 PM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 727 PM CDT FRI APR 22 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 727 PM CDT FRI APR 22 2011 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SEVERE THUNDERSTORMS CONTINUE TO DEVELOP ALONG A STATIONARY FRONTAL BOUNDARY. THIS ACTIVITY IS EXPECTED TO CONTINUE THROUGH THE EVENING... GENERALLY ALONG AND SOUTH OF THE FRONT... WHICH CURRENTLY LIES PARALLEL AND ABOUT 10 MILES SOUTH OF INTERSTATE 44. THERE IS THE POTENTIAL FOR ISOLATED TORNADOES WITH THIS ACTIVITY... ALONG WITH VERY LARGE HAIL. AN UPPER DISTURBANCE WILL BRING MORE WIDESPREAD THUNDERSTORMS WITH HEAVY RAINFALL OVERNIGHT. WITH THE FRONT BECOMING STATIONARY THIS EVENING... THIS WILL ALLOW FOR TRAINING OF CELLS ALONG AND EITHER SIDE OF THE FRONT. THIS WILL LIKELY LEAD TO INCREASED RAINFALL TOTALS ACROSS SOME AREAS WITH THE POSSIBLY FLASH FLOODING OVERNIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY...SEVERE THUNDERSTORM POTENTIAL. TUESDAY...SEVERE THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... THE UNSETTLED WEATHER PATTERN WILL CONTINUE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS WEEKEND AND INTO MIDDLE OF NEXT WEEK. THE FRONTAL BOUNDARY THAT STALLS OVER THE REGION TONIGHT WILL LINGER THROUGH THE WEEKEND BEFORE A STRONG UPPER LEVEL DISTURBANCE FINALLY PUSHES IT OFF TO THE SOUTH AND EAST MONDAY NIGHT INTO TUESDAY. DURING THIS TIME...SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AS A SERIES OF UPPER LEVEL DISTURBANCES MOVES ACROSS THE AREA. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY ALONG AND SOUTH OF THE FRONTAL BOUNDARY. THERE WILL ALSO BE A POTENTIAL FOR HEAVY FLOODING RAINS AS STORMS REPEATEDLY MOVE OVER THE SAME LOCATIONS. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR THE POTENTIAL OF SEVERAL ROUNDS OF SEVERE THUNDERSTORMS AND HEAVY RAINS WHICH COULD LEAD TO FLASH FLOODING AND POSSIBLY RIVER FLOODING. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Apr 22, 9:25 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
925 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM TSTM WND GST WHITEFIELD 35.25N 95.24W
04/22/2011 E60 MPH HASKELL OK BROADCAST MEDIA
WIND GUST TO 60 MPH AND DIME SIZED HAIL
&&
NMMLocal storm report, Apr 22, 9:33 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
933 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM TSTM WND GST 3 WNW STIGLER 35.27N 95.17W
04/22/2011 M70 MPH HASKELL OK MESONET
OKLAHOMA MESONET MEASURED WIND GUST OF 70.9 MPH FROM 301
DEGREES.
&&
NMMLocal storm report, Apr 22, 9:40 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
940 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND GST 3 WNW STIGLER 35.27N 95.17W
04/22/2011 M59 MPH HASKELL OK MESONET
MEASURED OKLAHOMA MESONET WIND GUST OF 58.6 MPH FROM 300
DEGREES.
&&
NMMSpecial weather statement, Apr 22, 10:02 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1002 PM CDT FRI APR 22 2011
ARZ019-020-029-OKZ072-074>076-230345-
CRAWFORD AR-FRANKLIN AR-HASKELL OK-LATIMER OK-LE FLORE OK-SEBASTIAN
AR-SEQUOYAH OK-
1002 PM CDT FRI APR 22 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SEBASTIAN AND SOUTHWESTERN FRANKLIN
IN NORTHWEST ARKANSAS
SOUTHERN CRAWFORD
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN HASKELL...NORTHERN LE FLORE AND NORTHEASTERN
LATIMER
AT 1001 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF COWLINGTON TO 5 MILES SOUTH OF
MCCURTAIN...MOVING EAST AT 40 MPH.
A LARGE PORTION OF SEBASTIAN...SOUTHERN CRAWFORD...SOUTHWESTERN
FRANKLIN...SOUTHEASTERN SEQUOYAH...SOUTHEASTERN HASKELL...NORTHERN LE
FLORE AND NORTHEASTERN LATIMER COUNTIES WILL BE AFFECTED BY THESE
STORMS THROUGH 1045 PM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3509 9417 3507 9423 3504 9422 3494 9430
3495 9437 3493 9440 3502 9513 3539 9480
3538 9401
TIME...MOT...LOC 0301Z 278DEG 36KT 3531 9475 3508 9495Special weather statement, Apr 22, 10:04 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1004 PM CDT FRI APR 22 2011
OKZ073-230345-
PITTSBURG OK-
1004 PM CDT FRI APR 22 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHERN PITTSBURG
AT 1004 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF ASHLAND...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...KIOWA...PITTSBURG...BLANCO...
ASHLAND...SAVANNA...HARTSHORNE AND HAILEYVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3468 9589 3468 9608 3469 9610 3484 9609
3487 9551 3460 9552 3459 9588
TIME...MOT...LOC 0304Z 263DEG 29KT 3466 9617Special weather statement, Apr 22, 10:12 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1012 PM CDT FRI APR 22 2011
ARZ001-002-230345-
BENTON AR-CARROLL AR-
1012 PM CDT FRI APR 22 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN CARROLL AND NORTHEASTERN BENTON
AT 1012 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
AVOCA...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WALNUT HILL...OAK HILL...BLAND...
HILL TOP...PLEASANT RIDGE...GATEWAY...MONTE NE...LARUE...AVOCA...
GARFIELD...EUREKA SPRINGS...BEAVER LAKE...GRANDVIEW...BUSCH AND
BEAVER.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3646 9347 3625 9408 3641 9415 3650 9395
3650 9352
TIME...MOT...LOC 0312Z 242DEG 43KT 3639 9397The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:33 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll | 24 min |
| Apr 22, 8:04 PM CDT | Special Weather Statement | TSA | Madison | 26 min |
| Apr 22, 8:26 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 13 min |
| Apr 22, 10:02 PM CDT | Special Weather Statement | TSA | Sebastian | 43 min |
| Apr 22, 10:12 PM CDT | Special Weather Statement | TSA | Carroll | 33 min |
| Apr 23, 12:15 AM CDT | Special Weather Statement | TSA | Carroll, Madison | 30 min |
| Apr 23, 12:39 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison | 52 min |
| Apr 23, 12:49 AM CDT | Special Weather Statement | TSA | Sebastian | 56 min |
| Apr 23, 2:45 AM CDT | Special Weather Statement | TSA | Sebastian | 60 min |
| Apr 23, 5:26 AM CDT | Severe Thunderstorm Warning | TSA | Benton | 34 min |
| Apr 23, 5:58 AM CDT | Special Weather Statement | TSA | Benton | 32 min |
| Apr 23, 6:40 AM CDT | Special Weather Statement | TSA | Benton | 20 min |
| Apr 23, 7:04 AM CDT | Severe Thunderstorm Warning | TSA | Benton | 39 min |
| Apr 23, 9:15 AM CDT | Special Weather Statement | TSA | Sebastian | 30 min |
| Apr 23, 11:55 AM CDT | Flash Flood Warning | TSA | Carroll | 4 hr |
| Apr 23, 2:49 PM CDT | Special Weather Statement | TSA | Carroll | 26 min |
| Apr 23, 3:20 PM CDT | Flash Flood Warning | TSA | Carroll, Madison | 10 hr |
| Apr 23, 3:25 PM CDT | Special Weather Statement | TSA | Benton, Washington | 35 min |
| Apr 23, 3:40 PM CDT | Flash Flood Watch | TSA | Benton, Carroll, Madison, Washington | 4 days |
| Apr 23, 3:43 PM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Madison, Washington | 92 min |
| Apr 23, 4:29 PM CDT | Severe Thunderstorm Warning | TSA | Carroll | 61 min |
| Apr 23, 5:08 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 29 min |
| Apr 23, 5:51 PM CDT | Special Weather Statement | TSA | Washington | 39 min |
| Apr 23, 5:53 PM CDT | Special Weather Statement | TSA | Carroll | 37 min |
| Apr 23, 6:00 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 60 min |
| Apr 23, 6:09 PM CDT | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 10 hr |
| Apr 23, 6:34 PM CDT | Flash Flood Warning | TSA | Crawford | 4 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.